Involutions and stable subalgebras

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BECHER, Karim Johannes, Nicolas GRENIER-BOLEY, Jean-Pierre TIGNOL, 2018. Involutions and stable subalgebras. In: Journal of Algebra. 493, pp. 381-409. ISSN 0021-8693. eISSN 1090-266X. Available under: doi: 10.1016/j.jalgebra.2017.09.026

@article{Becher2018Invol-40820, title={Involutions and stable subalgebras}, year={2018}, doi={10.1016/j.jalgebra.2017.09.026}, volume={493}, issn={0021-8693}, journal={Journal of Algebra}, pages={381--409}, author={Becher, Karim Johannes and Grenier-Boley, Nicolas and Tignol, Jean-Pierre} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/40820"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2018</dcterms:issued> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Grenier-Boley, Nicolas</dc:creator> <dc:language>eng</dc:language> <dc:creator>Becher, Karim Johannes</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">Given a central simple algebra with involution over an arbitrary field, \'etale subalgebras contained in the space of symmetric elements are investigated. The method emphasizes the similarities between the various types of involutions and privileges a unified treatment for all characteristics whenever possible. As a consequence a conceptual proof of a theorem of Rowen is obtained, which asserts that every division algebra of exponent two and degree eight contains a maximal subfield that is a triquadratic extension of the centre.</dcterms:abstract> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dc:contributor>Becher, Karim Johannes</dc:contributor> <dc:creator>Tignol, Jean-Pierre</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-12-04T07:34:12Z</dc:date> <dc:contributor>Grenier-Boley, Nicolas</dc:contributor> <dcterms:title>Involutions and stable subalgebras</dcterms:title> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-12-04T07:34:12Z</dcterms:available> <dc:contributor>Tignol, Jean-Pierre</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/40820"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account